Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Lenhard L. Ng    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. R Lipshitz, L Ng and S Sarkar, On transverse invariants from Khovanov homology, Quantum Topology, vol. 6 no. 3 (2015), pp. 475-513, ISSN 1663-487X [doi]
  2. T Ekholm and L Ng, Legendrian contact homology in the boundary of a subcritical weinstein 4-Manifold, Journal of Differential Geometry, vol. 101 no. 1 (2015), pp. 67-157, ISSN 0022-040X  [abs]
  3. L. Ng, A topological introduction to knot contact homology, in Contact and Symplectic Topology, edited by F. Bourgeois, V. Colin, and A. Stipsicz, Bolyai Society Mathematical Studies, vol. 26 (2014), pp. 485-530, ISSN 1217-4696, ISBN 978-3-319-02035-8 [arXiv:1210.4803], [doi]
  4. M. Aganagic, T. Ekholm, L. Ng, and C. Vafa, Topological strings, D-model, and knot contact homology, Advances in Theoretical and Mathematical Physics, vol. 18 no. 4 (2014), pp. 827-956, ISSN 1095-0761 [arXiv:1304.5778], [doi]
  5. L. Ng and D. Rutherford, Satellites of Legendrian knots and representations of the Chekanov-Eliashberg Algebra, Algebraic and Geometric Topology, vol. 13 no. 5 (2013), pp. 3047-3097, ISSN 1472-2747 [arXiv:1206.2259], [doi]  [abs]
  6. T. Ekholm, J. Etnyre, L. Ng, and M. Sullivan, Knot contact homology, Geometry and Topology, vol. 17 no. 2 (2013), pp. 975-1112, ISSN 1465-3060 [arXiv:1109.1542], [doi]  [abs]
  7. L. Ng, On arc index and maximal Thurston-Bennequin number, Journal of Knot Theory and Its Ramifications, vol. 21 no. 4 (2012) [arXiv:math/0612356], [doi]
  8. T. Ekholm, J. Etnyre, L. Ng, and M. Sullivan, Filtrations on the knot contact homology of transverse knots, Mathematische Annalen, vol. 355 no. 4 (2013), pp. 1-31, ISSN 0025-5831 [arXiv:1010.0450], [doi]  [abs]
  9. J. Etnyre, L. Ng, and V. Vertesi, Legendrian and transverse twist knots, Journal of the European Mathematical Society, vol. 15 no. 3 (2013), pp. 451-512 [arXiv:1002.2400], [doi]
  10. W. Chongchitmate and L. Ng, An atlas of Legendrian knots, Experimental Mathematics, vol. 22 no. 1 (2013), pp. 26-37 [arXiv:1010.3997], [doi]
  11. L. Ng, Combinatorial knot contact homology and transverse knots, Advances in Mathematics, vol. 227 no. 6 (2011), pp. 2189-2219, ISSN 0001-8708 [arXiv:1010.0451], [doi]  [abs]
  12. L. Ng, Rational symplectic field theory for Legendrian knots, Inventiones Mathematicae, vol. 182 no. 3 (2010), pp. 451-512, ISSN 0020-9910 [arXiv:0806.4598], [doi]  [abs]
  13. T. Khandhawit and L. Ng, A family of transversely nonsimple knots, Algebraic and Geometric Topology, vol. 10 no. 1 (2010), pp. 293-314, ISSN 1472-2747 [arXiv:0806.1887], [doi]  [abs]
  14. L. Ng and D. Thurston, Grid diagrams, braids, and contact geometry, in Proceedings of Gökova Geometry-Topology Conference 2008 (2009), pp. 120-136 (refereed proceedings.) [arXiv:0812.3665]
  15. L. Ng, P. Ozsvath, and D. Thurston, Transverse knots distinguished by knot Floer homology, Journal of Symplectic Geometry, vol. 6 no. 4 (2008), pp. 461-490 [math.GT/0703446]
  16. L. Ng, A skein approach to bennequin-type inequalities, International Mathematics Research Notices, vol. 2008 no. 1 (2008), ISSN 1073-7928 (Art. ID rnn116, 18 pp.) [0709.2141], [doi]  [abs]
  17. L. Ng, Framed knot contact homology, Duke Mathematical Journal, vol. 141 no. 2 (2008), pp. 365-406, ISSN 0012-7094 [math.GT/0407071], [doi]  [abs]
  18. L. Ng, Conormal bundles, contact homology, and knot invariants, in The interaction of finite type and Gromov–Witten invariants at the Banff International Research Station (2003), Geometry & Topology Monographs, vol. 8 (2006), pp. 129-144 [math.GT/0412330], [doi]
  19. L. Ng, Plane curves and contact geometry, in Proceedings of 12th Gokova Geometry–Topology Conference (2006), pp. 162-171 [math.GT/0503162]
  20. MC Muratori, JC Stanley, L Ng, J Ng, MUM Gross, T Tao and B Tao, Insights from SMPY's greatest former child prodigies: Drs. Terence ("Terry") Tao and Lenhard ("Lenny") Ng reflect on their talent development, Gifted Child Quarterly, vol. 50 no. 4 (2006), pp. 307-324, ISSN 0016-9862  [abs]
  21. L. Ng and J. Sabloff, The correspondence between augmentations and rulings for legendrian knots, Pacific Journal of Mathematics, vol. 224 no. 1 (2006), pp. 141-150, ISSN 0030-8730 [math.SG/0503168], [doi]  [abs]
  22. L. Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology, Algebraic & Geometric Topology, vol. 5 (2005), pp. 1637-1653 [math.GT/0508649], [doi]
  23. L. Ng and L. Traynor, Legendrian solid-torus links, Journal of Symplectic Geometry, vol. 2 no. 3 (2005), pp. 411-443 [math.SG/0407068]
  24. L. Ng, Knot and braid invariants from contact homology I, Geometry and Topology, vol. 9 (2005), pp. 247-297, ISSN 1465-3060 [math.GT/0302099], [doi]  [abs]
  25. L. Ng, Knot and braid invariants from contact homology II, Geometry and Topology, vol. 9 (2005), pp. 1603-1637 [math.GT/0303343], [doi]  [abs]
  26. J. Etnyre and L. Ng, Problems in low dimensional contact geometry, in Topology and Geometry of Manifolds, Proc. Sympos. Pure Math., vol. 71 (2003), pp. 337–357
  27. L. Ng, Computable Legendrian invariants, Topology, vol. 42 no. 1 (2003), pp. 55-82 [math.GT/0011265], [doi]  [abs]
  28. J. Etnyre, L. Ng, and J. Sabloff, Invariants of Legendrian links and coherent orientations, J. Symplectic Geom., vol. 1 no. 2 (2002), pp. 321-367 [math.SG/0101145]
  29. L. Ng, Maximal Thurston–Bennequin number of two-bridge links, Algebr. Geom. Topol., vol. 1 (2001), pp. 427-434 [math.GT/0008242], [doi]
  30. L. Ng, Hamiltonian Decomposition of Lexicographic Products of Digraphs, Journal of Combinatorial Theory. Series B, vol. 73 no. 2 (1998), pp. 119-129 [doi]  [abs]
  31. K. Kedlaya and L. Ng, The rook on the half-chessboard, or how not to diagonalize a matrix, American Mathematical Monthly, vol. 105 no. 9 (1998), pp. 819-824
  32. L. Ng & M. Schultz, k-Ordered Hamiltonian Graphs, Journal of Graph Theory, vol. 24 no. 1 (1997), pp. 45-57 [doi]  [abs]
  33. L. Ng, Hamiltonian decomposition of complete regular multipartite digraphs, Discrete Mathematics, vol. 177 no. 1-3 (1997), pp. 279-285 [doi]  [abs]

Papers Accepted

  1. T. Ekholm and L. Ng, Legendrian contact homology in the boundary of a subcritical Weinstein 4-manifold, Journal of Differential Geometry (2013) [arXiv:1307.8436]
  2. R. Lipshitz, L. Ng, and S. Sarkar, On transverse invariants from Khovanov homology, Quantum Topology (2013/03/26) [arXiv:1303.6371]

Papers Submitted

  1. C. Cornwell, L. Ng, and S. Sivek, Obstructions to Lagrangian concordance (2014) [arXiv:1411.1364]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320